Forum Discussion
Jodpri
1 day agoMember
Skin Reaction
Hi
Looking for help with my skin, chemo and immuno has covered me in a rash
which is dark and red. Can anyone help with anything that has made it at
least fade or disappear. I have tried Cortisol cream ,Prednisole , Moogoo Oil
and Sorbolene. Any other suggestions please.
Thanks Jody
Sign in to react to this post
3 Replies
- TriMember
HiJodpri
that sounds really challenging/ I’m sorry to hear it.
have you finished your chemo and immunotherapy?
I am not sure if this helps, but I developed a very painful sunburn style flushed red skin (on my face, hands and feet) after my first two treatments. My oncologist advised a slight dose reduction was needed. Once the dose was reduced the skin eventually healed. I was offered a cortisone cream to relieve it and it helped me. Hope you find something to help through this wonderful group.Sign in to react to this post - JodpriMember
Thanks so much.
Sign in to react to this post - Christina_BCNACommunity Manager
Hi Jodpri , I'm so sorry to hear you are dealing with this side effect on top of everything else. While we wait for others to share their experiences with skin rash solutions, I just thought i'd share the below previous threads which could have some useful info for you - hope this helps!
Chemo rash/eczema/acne | BCNA Online Network
Red hot skin irritation from chemo | BCNA Online Network
Seeking chemotherapy skin rash advice | BCNA Online Network
You can also search for more using the magnifying glass icon in the top right corner :)
Sign in to react to this post